# SDR Y2PA98014

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AA
- Make and model: Amd FALCOND
- Aircraft serial: 233
- System (JASC): 3411 · Pitot/Static System
- Part: Static Line
- Condition: Damaged
- Location: Lt Cockpit
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS ALTIMETER SEVERALLY LAGS BEHIND CO-PILOTS.  AFTER TOUCH DOWN ALTIMETER READ 1400 FEET THEN SLOWLY RETURNED TO 780 FEET.  NO EMERGENCY PROCEDURES WERE NECESSARY AND THE AIRCRAFT RETURNED TO POINT OF DEPARTURE AT YIP.  MAINTENANCE DISCOVERED THAT THE CAPTAIN'S STATIC LINE WAS KINKED.  THE LINE WAS REROUTED AND A PITOT-STATIC SYSTEM CHECK WAS PERFORMED IAW DA-20 MM 34-10-1 WITH NO DEFECTS NOTED.  (M)
